# SDR IPXA10M62922

- Difficulty date: October 4, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Engine: Ge CF680C2D1F
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Nr 1 Slat
- Component: Slat
- Component part number: NRB6224510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR1 SLAT OTBD AFT CORNER DAMAGED.  REPAIRED IAW MD11-5750-39569-B.
